Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 907951, 5 pages
http://dx.doi.org/10.1155/2012/907951
Review Article

Quasi-Contractive Mappings in Modular Metric Spaces

1Department of Mathematics Education and RINS, Gyeongsang National University, jinju 660-701, Republic of Korea
2Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran
3Department of Mathematics and Computer Sciences, Sabzevar Tarbiat Moallem University, Sabzevar, Iran

Received 6 October 2011; Accepted 30 November 2011

Academic Editor: Rudong Chen

Copyright © 2012 Yeol J. E. Cho et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. V. Chistyakov, “Modular metric spaces I: basic concepts,” Nonlinear Analysis, vol. 74, pp. 1–14, 2010. View at Publisher · View at Google Scholar